Soft bipolar and meds
Jul 24, 2005
My doctor just took me off crixivan and put me on reyetazar/norvir. Since then (4 days) i've become depressed and feel very scattered. I am bipolar II and tend to be very sensitive to substances. He took me off the crixivan because of a rise in cholesteral. Can you suggest any other combinations that have a lower risk factor for depression or anxiety. Thanks R
Response from Dr. Horwath
Also, depression for several days can result from a variety of causes. I wouldn't suggest giving up on this treatment unless the depression is persistent and causes you significant problems. See if you can get through this with the help of your doctor and other people involved in your treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.